# SDR SWAA2022032912708

- Difficulty date: September 13, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 43,308 hours, 22,161 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR L2 LOWER HINGE ACCESS PANEL HAS CRACKED BRACKET AFT SIDE. / REMOVED VERIFIED AND INSTALLED NEW AFT ENTRY DOOR (L2) LOWER HINGE ACCESS PANEL AFT SIDE BRACKET P/N 411A2129-548 ATAG A28532 IAW SRM 51-40-02-0G-0; AIPC 52-13-21-10; AND DWG 411A2119 SHEET 72 REV-. APPLIED TOP COAT FINISH IAW AMM 51-21-73-370-801.
